# SDR DHL2005741003

- Difficulty date: June 26, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2910 · Hydraulic System, Main
- Part: Feel Unit
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ON TEST FLIGHT LOST A-SYSTEM HYDRAULICS ON APPROACH BACK INTO JAX, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  LOST A-SYSTEM HYDRAULICS, ALL QUANTITY LOST ABNORMAL PROCEDURE COMPLETED HYD FLUID SHUT OFF VALVES CLOSE FOR ONLY 1.5 MINUTES (APPROX).  REMOVED AND REPLACED ELEV FEEL COMPUTER IAW B727 MM 27-30-101.  LEAK CHECK GOOD IAW B727 MM 27-30-0, OPS CK GOOD IAW B727 MM 27-30-101.
